# SDR DALA2023101208401

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 84,936 hours, 26,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 LEFT CENTER ENTRY DOOR MESSAGE FLICKERED ON 3 TIMES AS A/C ROLLED OUT. EXITED RUNWAY AND ONCE MORE APPROACHING THE GATE. CORRECTIVE ACTION: INSPECTED L2 DOOR NO DAMAGE TO PROX SENSORS NOTED. VERIFIED DOOR WARNING SYSTEM OPS CHECKS NORMAL PER B757 AMM 52-71. (9536606)
